# SDR 2004FA0000292

- Difficulty date: March 5, 2004
- Submitted: April 7, 2004
- Operation: General aviation
- Aircraft: N2650U
- Make and model: Cessna 172D
- Aircraft serial: 17250250
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 24077
- Condition: Failed
- Location: Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND UPPER VALVE RETAINER ABOUT 09 PERCENT WORN THROUGH BY OUTER SPRING (PN 625958) BUT HAD NOT FAILED YET.  PN 24077 UPPER VALVE SPRING RETAINER.
